>Seriously, tell the doc that the hydrocodone is causing you
>hallucinations and remind them about the inadvisability of taking
>ibuprofen, and ask if there's anything different available.
I don't know if it was the hydrocodone, or from coming off a month of tramadol, but either way, I'm not taking either one any more. I'm told OTC doses of ibuprofen, alternated with acetaminophen (that's paracetamol for those of you in the UK), will be OK since my kidney function is so high in the remaining unit.
Fortunately, the resprain seems to be healing a lot faster than the original did, so as of today I can get by with just acetaminophen.
Less fortunately, I'm now on my fourth course of antibiotics (fifth if you count the one for the UTI I had just gotten over when I bashed up the knee), as the frexing cellulitis just will not quite go away. It goes dormant until the pills run out and then flares right on back up.
Man, am I eating more yogurt these days.
Benjamin D. Hutchins, Co-Founder, Editor-in-Chief, & Forum Mod
Eyrie Productions, Unlimited http://www.eyrie-productions.com/
zgryphon at that email service Google has
Ceterum censeo Carthaginem esse delendam.